• search hit 60 of 319
Back to Result List

On the existence of smooth solutions of the Dirichlet problem for hyperbolic differential equations

Export metadata

Additional Services

Share in Twitter Search Google Scholar Statistics
Author:Boris Paneah, Bert-Wolfgang SchulzeGND
Parent Title (English):Preprint / Universität Potsdam, Institut für Mathematik
Place of publication:Potsdam
Document Type:Monograph/Edited Volume
Year of first Publication:1998
Year of Completion:1998
Release Date:2017/03/24
Volume:1998, 05
Pagenumber:11 S.
Organizational units:Mathematisch-Naturwissenschaftliche Fakultät / Institut für Mathematik